# SDR 2005UALA00972

- Difficulty date: September 11, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 52,094 hours, 19,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT BS 1701 AND STR 14L.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR PER TIMCO REO G10893 AND UA-EVA- 50622.
